Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 101, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Apr 24, 2011, 10:01 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 10:01 PM CDT (03:01 UTC)
- Expired
- Apr 26, 2011, 10:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
396 WHUS74 KHGX 250301 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1001 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE UPPER TEXAS COAST... .A PERSISTENT MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE THROUGH TUESDAY. GMZ330-251315- /O.NEW.KHGX.SC.Y.0101.110425T0301Z-110426T1200Z/ MATAGORDA BAY- 1001 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTHEAST WINDS WILL FLUCTUATE BETWEEN 17 AND AROUND 21 KNOTS WITH GUSTS 25 KNOTS. WINDS MAY BRIEFLY DROP TO AROUND 15 KNOTS BETWEEN MIDNIGHT AND 3 AM BUT THEN INCREASE. * WAVES: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-350-355-251315- /O.EXB.KHGX.SC.Y.0100.000000T0000Z-110426T1200Z/ GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1001 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTHEAST WINDS WILL FLUCTUATE BETWEEN 17 AND AROUND 23 KNOTS WITH GUSTS 25 KNOTS. * SEAS: 5 TO 7 FEET NEARSHORE WITH CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-251315- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110427T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1001 PM CDT SUN APR 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT TUESDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH GUSTS NEAR 25 KNOTS. * SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
4 follow-up statements
753 WHUS74 KHGX 251533 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1033 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE UPPER TEXAS COAST... .A PERSISTENT MODERATE TO STRONG ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE THROUGH TUESDAY. GMZ330-252345- /O.EXT.KHGX.SC.Y.0101.000000T0000Z-110426T0000Z/ MATAGORDA BAY- 1033 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS. * WAVES: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-252345- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110426T0000Z/ GALVESTON BAY- 1033 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHEAST WINDS 20 TOP 25 KNOTS. * SEAS: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-252345- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110426T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1033 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS. * SEAS: 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ350-355-252345- /O.CON.KHGX.SC.Y.0100.000000T0000Z-110426T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1033 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
672 WHUS74 KHGX 252028 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 328 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE UPPER TEXAS COAST... .A PERSISTENT MODERATE TO STRONG ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE THROUGH TUESDAY NIGHT. GMZ330-260430- /O.EXT.KHGX.SC.Y.0101.000000T0000Z-110426T0900Z/ MATAGORDA BAY- 328 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS: SOUTHEAST 20 TO 25 KNOTS. * WAVES: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-350-355-260430- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110426T0900Z/ GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 328 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * SEAS: SEAS 5 FEET. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-260430- /O.CON.KHGX.SC.Y.0100.000000T0000Z-110426T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 328 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
011 WHUS74 KHGX 260346 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1046 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE UPPER TEXAS COAST... .A PERSISTENT MODERATE TO STRONG ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE THROUGH TUESDAY NIGHT. GMZ330-260900- /O.CON.KHGX.SC.Y.0101.000000T0000Z-110426T0900Z/ MATAGORDA BAY- 1046 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHEAST NEAR 20 KNOTS. * WAVES: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-350-355-260900- /O.CON.KHGX.SC.Y.0100.000000T0000Z-110426T0900Z/ GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1046 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * SEAS: SEAS 5 FEET. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-261200- /O.CON.KHGX.SC.Y.0100.000000T0000Z-110426T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1046 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
972 WHUS74 KHGX 260825 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 325 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE UPPER TEXAS COAST... .A PERSISTENT MODERATE TO STRONG ONSHORE FLOW AND ELEVATED SEAS WILL CONTINUE THROUGH TUESDAY NIGHT. GMZ330-261500- /O.EXT.KHGX.SC.Y.0101.000000T0000Z-110426T1500Z/ MATAGORDA BAY- 325 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: SOUTHEAST NEAR 20 KNOTS. * WAVES: CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-350-355-261500- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110426T1500Z/ GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 325 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: SOUTH TO SOUTHEAST 20 TO 25 KNOTS. * SEAS: SEAS 5 TO 7 FEET. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-261630- /O.EXT.KHGX.SC.Y.0100.000000T0000Z-110427T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 325 AM CDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/HOUSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 9:46 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 24, 9:46 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
946 PM CDT SUN APR 24 2011
.DISCUSSION...
WHILE THE EVOLVING PATTERN DOES HOLD SOME PROMISE FOR PCPN IN OUR
NEAR FUTURE... GIVEN THE LOCATION OF THE SUBTROPICAL JET...SO FAR
NOT SEEING MUCH OF ANYTHING VIA RADAR ACROSS SE TX. STILL HOLDING
OUT HOPE FOR TOMORROW WITH THE PROGGED APPROACH/PASSAGE OF A S/WV
EMBEDDED WITHIN THIS PATTERN. BUT IN THE MEANTIME...NO CHANGES TO
THE GOING FCST OF THE CONTINUED BIG DRY ATTM. 41
&&
.PREV DISCUSSION... /ISSUED 802 PM CDT SUN APR 24 2011/
AVIATION... SC/CU THINNING OUT WITH CI MOVING FROM THE WEST.
STRONG/SEVERE STORMS NEAR FWD BUT CI PLUMES NOT NEAR THE TERMINALS
TONIGHT. STILL LOOKS LIKE BKN 1500-2500 FT DECK TO REDEVELOP THIS
EVENING BEFORE 10Z AREAWIDE. SHOULD BE NEAR LLWS CRITERIA FOR THE
CLL TERMINAL BY MIDNIGHT AS LLJ PERSISTS. STILL APPEARS TO BE TOO
CAPPED MONDAY FOR SHRA/TSRA AT THE TERMINALS EVEN THOUGH 18Z
MODELS HAVE A LOT OF LIFT ACROSS THE REGION IN THE 1000-700MB
LAYER. WILL HAVE TO KEEP A CLOSE EYE IF THE RUNS TONIGHT COME IN
WITH THE DIVERGENCE AND LIFT AGAIN AND MAY NEED TO ADJUST ACROSS
THE NORTH. 45
PREV DISCUSSION... /ISSUED 237 PM CDT SUN APR 24 2011/
JUST ANOTHER WARM AND BREEZY DAY IN A LONG LINE OF WARM AND
BREEZY DAYS. CLOUDS HAVE SCATTERED OUT AS EXPECTED AND WILL FILL
IN AGAIN OVERNIGHT. WINDS AND CLOUDS WILL PRECLUDE MUCH OF A
TEMPERATURE DROP SO WENT MORE WITH PERSISTENCE ON OVERNIGHT LOWS.
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON MONDAY
AFTERNOON. MOISTURE LEVELS DEEPEN TO 1.6 INCHES AND FORECAST
SOUNDINGS SHOW A WEAKENING CAP. THE ONLY PARAMETER NOT IN PHASE IS
THE POSITION OF THE JET WHICH PUTS SE TX IN A RFQ. UPPER LEVEL
WINDS ARE STILL STRONGLY DIVERGENT AND INSTABILITY PARAMETERS LOOK
QUITE FAVORABLE. WILL TAPER POPS HIGHEST IN THE NORTH...LOWEST
SOUTH AS THE DISTURBANCE PUSHES EAST. 12Z GFS...ECMWF AND CAN ARE
ALL TRENDING DRIER WHILE THE 12Z NAM REMAINS THE MOST AGGRESSIVE
WITH RAIN CHANCES. SE TX WILL REMAIN IN THE SUBSIDENT REGION OF
THE APPROACHING JET TUES/WED. STRONG CAPPING IS NOTED IN THE
FORECAST SOUNDINGS SO AM NOT EXPECTING MUCH IN THE WAY OF RAIN ON
TUESDAY DESPITE ANOTHER UPPER LEVEL DISTURBANCE CROSSING THE AREA.
A COLD FRONT WILL CROSS THE AREA EARLY WEDNESDAY AND CAN'T RULE
OUT A FEW SHOWERS (BENEATH THE CAP) ALONG THE BOUNDARY BUT NOTHING
HEAVY OR WIDESPREAD EXPECTED. CONSIDERABLY DRIER AIR IS EXPECTED
ON WEDNESDAY WITH THE NAM AND ECMWF MUCH DRIER THAN THAN THE GFS.
LEANED TOWARD THE ECMWF WHICH PRODUCES RH VALUES BELOW 25 PERCENT.
A RED FLAG WARNING WILL PROBABLY BE NEEDED ON WED AFTERNOON. DRY
WEATHER WILL PREVAIL THROUGH THE END OF THE WEEK WITH SEASONAL
TEMPERATURES. ANOTHER WARM UP IS IN STORE FOR THE WEEKEND WITH
ANOTHER FRONT SUNDAY OR MONDAY. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 90 72 91 69 / 10 30 20 20 10
HOUSTON (IAH) 74 87 74 89 73 / 10 20 20 10 10
GALVESTON (GLS) 74 83 74 84 75 / 10 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT MONDAY FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&Hazardous weather outlook, Apr 24, 4:35 AM CDT, 17 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 435 AM CDT SUN APR 24 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-250945- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 435 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED .DAY TWO...MONDAY AND MONDAY NIGHT AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH TEXAS ON MONDAY ALLOWING FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS. STRONG INSTABILITY WILL SUPPORT A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. .DAY THREE...TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAY FOUR...WEDNESDAY MUCH DRIER AIR WILL MOVE INTO THE REGION ON WEDNESDAY AFTERNOON IN THE WAKE OF A FRONT. SUNNY SKIES...BRISK WINDS...AND RH VALUES IN THE MID TO UPPER 20S WILL PRODUCE ELEVATED FIRE DANGER CONDITIONS ACROSS THE REGION. .DAYS FIVE THROUGH SEVEN...THURSDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:16 AM CDT | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 9 more | 9 hr |
| Apr 25, 3:26 PM CDT | Fire Weather Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 37 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.